RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rychkov, S V

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:413
Abstract pages:2459
Full texts:1078
References:272

http://www.mathnet.ru/eng/person19581
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200568

Publications in Math-Net.Ru
1993
1. S. V. Rychkov, “Verbal products of groups”, Algebra Logika, 32:2 (1993),  160–176  mathnet  mathscinet
1992
2. S. V. Rychkov, “On direct decompositions of modules”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 8,  52–56  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:8 (1992), 48–52
3. S. V. Rychkov, “Almost free groups in varieties”, Mat. Zametki, 51:3 (1992),  101–105  mathnet  mathscinet  zmath; Math. Notes, 51:3 (1992), 293–296  isi
1991
4. S. V. Rychkov, “On the completeness theorem for many-valued lattices”, Uspekhi Mat. Nauk, 46:6(282) (1991),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:6 (1991), 227–228  isi
5. S. V. Rychkov, “On verbal factors of almost free groups in varieties”, Mat. Sb., 182:8 (1991),  1140–1157  mathnet  mathscinet  zmath; Math. USSR-Sb., 73:2 (1992), 501–516  isi
1990
6. S. V. Rychkov, “On the realization of rings by endomorphism rings”, Algebra Logika, 29:1 (1990),  47–66  mathnet  mathscinet
7. O. M. Anshakov, S. V. Rychkov, “Many-valued logics and their algebras”, Uspekhi Mat. Nauk, 45:6(276) (1990),  123–124  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:6 (1990), 139–140  isi
1988
8. S. V. Rychkov, “Endomorphism rings of abelian groups”, Algebra Logika, 27:3 (1988),  327–342  mathnet  mathscinet
9. S. V. Rychkov, “Irreducible abelian $p$-groups which are near direct sums of cyclic groups”, Mat. Zametki, 43:6 (1988),  705–712  mathnet  mathscinet  zmath; Math. Notes, 43:6 (1988), 405–408  isi
1987
10. S. V. Rychkov, “Application of axiomatic set theory to the theory of extensions of modules”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 2,  62–69  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:2 (1987), 101–110
11. S. V. Rychkov, “On sheaves and cosheaves of modules over Boolean algebras”, Uspekhi Mat. Nauk, 42:3(255) (1987),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:3 (1987), 231–232  isi
1985
12. S. V. Rychkov, “The splitting problem for pure extensions of Abelian groups and axiomatic set theory”, Uspekhi Mat. Nauk, 40:2(242) (1985),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:2 (1985), 230–231  isi
1984
13. S. V. Rychkov, “Test abelian groups and their application”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 8,  29–39  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:8 (1984), 37–48
14. S. V. Rychkov, “Cartesian products of modules”, Mat. Zametki, 36:6 (1984),  829–837  mathnet  mathscinet  zmath; Math. Notes, 36:6 (1984), 914–918  isi
15. S. V. Rychkov, “On extensions of modules”, Uspekhi Mat. Nauk, 39:1(235) (1984),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:1 (1984), 181–182  isi
16. O. M. Anshakov, S. V. Rychkov, “On the axiomatization of finite-valued logical calculi”, Mat. Sb. (N.S.), 123(165):4 (1984),  477–495  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:2 (1985), 473–491
1982
17. O. M. Anshakov, S. V. Rychkov, “On multivalued logical calculi”, Dokl. Akad. Nauk SSSR, 264:2 (1982),  267–270  mathnet  mathscinet  zmath
18. S. V. Rychkov, “Abeiian test groups and their applications”, Uspekhi Mat. Nauk, 37:4(226) (1982),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:4 (1982), 137–138  isi
19. S. V. Rychkov, “On direct products of Abelian groups”, Mat. Sb. (N.S.), 117(159):2 (1982),  266–278  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:2 (1983), 273–282
1981
20. S. V. Rychkov, “Factor group of a direct product of Abelian groups by their direct sum”, Mat. Zametki, 29:4 (1981),  491–501  mathnet  mathscinet  zmath; Math. Notes, 29:4 (1981), 252–257  isi
1980
21. S. V. Rychkov, “On cartesian products of Abelian groups”, Dokl. Akad. Nauk SSSR, 252:2 (1980),  301–302  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020